PDA

View Full Version : Nausea & headache :(



BubbleBonce
07-11-10, 19:37
I've been taking 20mgs of Seroxat for just over 2 weeks and this past week have had awful nausea & headache at times. Is this normal as I don't remember this last time I tried this med. Also, will it go in time?

Thanks

Bubble

JaneC
07-11-10, 20:09
Hi Bubble, I don't take Seroxat but it does sound like a side effect. When first took Prozac I didn't have any SEs to speak of but had a rough time when I went on it last year. I'm sure this will pass soon xx

elainey70
07-11-10, 20:09
Hi Bubble
i have been on Seroxat for 7 weeks and still sufferring from nausea and headaches, my dose has just been increased for 20 to 30mg so think i might have to put up with this a little bit longer. Also not sure if these are side effects of just my anxiety.

Vixxy
07-11-10, 20:50
My GP warned me that nausea was a common side effect of Seroxat, so it is probably that.

BubbleBonce
07-11-10, 20:51
Poor you Elainey. I hope this doesn't carry on too long, it's really not at all nice. Not had this before with just anxiety but mine is more depression anyways.

Any others relate?

joy
08-11-10, 11:48
I also been on Seroxat for two weeks no nausea but increased anxiety to a high degree. Any one had this and how long will it last

Joy

Kerry B
08-11-10, 12:16
Hi Ive been on Seroxat now since July on 40mg the nausea does go try taking your tablet when you have eaten I find this helps. I also suffered with headaches but these do ease in time.

Rennie1989
08-11-10, 18:52
I had slight nausea when taking seroxat but that was the only thing I noticed. Seroxat worked really well for me, but of course, it differs among people.

BubbleBonce
08-11-10, 22:04
Thanks for sharing ppl.

@Joy. I remember when I took this years ago it seriously increased the anxiety I had then. I would give it 3-4 weeks and it should be settling back down by then. Maybe ask your GP for something to cover you until then?

Bubble
(still with nausea & headaches. Arghh.)

Dahlia
08-11-10, 23:27
Hi Bubblebonce

I didn't get initial nausea with Seroxat, but did with Citalopram. Try Motilium (OTC) to ease it until it settles down, or Phenergan (that will probably make you sleepy though). I suspect it will be a short-lived thing.

I hope it eases soon.

Dahlia